Directional Bertrand Curves

Mustafa Dede [1] , Cumali Ekici [2]

75 184

It is well known that a characteristic property of the Bertrand curve is

the existence of a linear relation between its curvature and torsion. In this

paper, we propose a new method for generating Bertrand curves, which

avoids the basic restrictions. Our main result is that every space curve is

a directional Bertrand curve with in nite directional Bertrand mates.

Bertrand Curves, , offset, , Frenet frame
  • Bloomenthal, J. 1990. Calculation of reference frames along a space curve. Graphics Gems, 1: 567-571.
  • Choi, J.H., Kang, T.H. & Kim, Y.H. 2012. Bertrand curves in 3- dimensional space forms. Applied Mathematics and Computation, 219: 1040-1046.
  • Ekmekci, N. & Ilarslan, K. 2001. On Bertrand curves and their characterization. Di fferential Geometry Dynamical System, 3: 17-24.
Konular Yaşam Bilimleri
Dergi Bölümü Mathematics
Yazarlar

Yazar: Mustafa Dede
Kurum: KILIS 7 ARALIK UNIV
Ülke: Turkey


Yazar: Cumali Ekici

Bibtex @araştırma makalesi { gujs283200, journal = {Gazi University Journal of Science}, issn = {}, eissn = {2147-1762}, address = {Gazi Üniversitesi}, year = {}, volume = {31}, pages = {202 - 211}, doi = {}, title = {Directional Bertrand Curves}, key = {cite}, author = {Dede, Mustafa and Ekici, Cumali} }
APA Dede, M , Ekici, C . (). Directional Bertrand Curves. Gazi University Journal of Science, 31 (1), 202-211. Retrieved from http://dergipark.gov.tr/gujs/issue/35772/283200
MLA Dede, M , Ekici, C . "Directional Bertrand Curves". Gazi University Journal of Science 31 (): 202-211 <http://dergipark.gov.tr/gujs/issue/35772/283200>
Chicago Dede, M , Ekici, C . "Directional Bertrand Curves". Gazi University Journal of Science 31 (): 202-211
RIS TY - JOUR T1 - Directional Bertrand Curves AU - Mustafa Dede , Cumali Ekici Y1 - 2018 PY - 2018 N1 - DO - T2 - Gazi University Journal of Science JF - Journal JO - JOR SP - 202 EP - 211 VL - 31 IS - 1 SN - -2147-1762 M3 - UR - Y2 - 2017 ER -
EndNote %0 Gazi University Journal of Science Directional Bertrand Curves %A Mustafa Dede , Cumali Ekici %T Directional Bertrand Curves %D 2018 %J Gazi University Journal of Science %P -2147-1762 %V 31 %N 1 %R %U
ISNAD Dede, Mustafa , Ekici, Cumali . "Directional Bertrand Curves". Gazi University Journal of Science 31 / 1 202-211.